# SDR DALA2021031801556

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 102,444 hours, 14,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 RED EMERGENCY LIGHT LENS IS MISSING ACROSS FROM SEAT 42C BY THE AISLE. MAINTENANCE INSTALLED MISSING LENS COVER. SYSTEM OPERATION IS NORMAL. (LP 7389348)
